Weighted reverse weak type inequality for general maximal functions.
Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 277-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1995__2_3_47390,
author = {Genebashvili, J.},
title = {Weighted reverse weak type inequality for general maximal functions.},
journal = {Georgian mathematical journal},
pages = {277--290},
year = {1995},
volume = {2},
number = {3},
zbl = {0836.42010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47390/}
}
Genebashvili, J. Weighted reverse weak type inequality for general maximal functions.. Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 277-290. http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47390/